
Awadist cold & Flu tablet
Active principle :paracetamol 300 mg + pseudoephedrinehydrochloride 60 mg + triprolidine hydrochloride 2.5 mg
Therapeutic indications :Treatment of flu symptoms and congestive affections of the upper respiratory tract
Dosage
one tablet 2 – 3 times per day, for a maximum of 5 days of therapy.